CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Oscillatory orbits in the restricted planar four body problem 期刊论文
Nonlinearity, 2020, 卷号: 33, 期号: 12
Authors:  Seara,Tere M;  Zhang,Jianlu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
restricted planar four body problem  final motions  oscillatory orbits  parabolic orbits  three body problem  lambda lemma  scattering map  restricted planar four body problem  final motions  oscillatory orbits  parabolic orbits  three body problem  lambda lemma  scattering map  primary 37N05  37D10  secondary 70F07  70H09  
The nonconforming virtual element method for parabolic problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 143, 页码: 97-111
Authors:  Zhao, Jikun;  Zhang, Bei;  Zhu, Xiaopeng
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
Nonconforming virtual element  Parabolic problem  Polygonal or polyhedral meshes  
Finite Element Method and A Priori Error Estimates for Dirichlet Boundary Control Problems Governed by Parabolic PDEs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 3, 页码: 941-967
Authors:  Gong, Wei;  Hinze, Michael;  Zhou, Zhaojie
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Optimal control problem  Parabolic equation  Finite element method  A priori error estimate  Dirichlet boundary control  
FINITE ELEMENT APPROXIMATIONS OF PARABOLIC OPTIMAL CONTROL PROBLEMS WITH CONTROLS ACTING ON A LOWER DIMENSIONAL MANIFOLD 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 2, 页码: 1229-1262
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
finite element method  parabolic equation  optimal control problem  moving manifold  fully discrete error estimates  
A low order nonconforming anisotropic finite element approximation to parabolic problem 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 3, 页码: 518-532
Authors:  Shi, Dongyang;  Gong, Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Anisotropic meshes  nonconforming element  parabolic problem  superclose  superconvergence  
Cascadic multigrid methods for parabolic problems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 8, 页码: 1415-1439
Authors:  Du Qiang;  Ming PingBing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
cascadic multigrid method  parabolic problem  finite element methods  backward Euler scheme  smoother  stability  optimal error order  optimal complexity  
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 31, 期号: 1, 页码: 608-623
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
parabolic problem  nonconforming finite elements  nonoverlapping domain decomposition  Robin transmission condition  convergence rate  optimal parameter  
Schwarz alternating method based on natural boundary reduction for time-dependent problems on unbounded domains 期刊论文
COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, 2004, 卷号: 20, 期号: 5, 页码: 363-378
Authors:  Du, QK;  Yu, DH
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
time-dependent problem  parabolic partial differential equations  natural boundary reduction  domain decomposition  two-dimensional exterior problem  Schwarz alternating method  
Multigrid for the mortar finite element for parabolic problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 4, 页码: 411-420
Authors:  Xu, XJ;  Chen, JR
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
multigrid  mortar element  parabolic problem  
Cascadic multigrid for parabolic problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 5, 页码: 551-560
Authors:  Shi, ZC;  Xu, XJ
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
cascadic multigrid  finite element  parabolic problem